# SDR GTIA2025091539075

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 42,427 hours, 19,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 904077
- Condition: Faulty
- Location: Zone 200
- Part time: 3,972 hours, 1,957 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 256241-03-1 REMOVE DOOR ESCAPE SLIDE (7501MM) EPSU SYSTEM TEST FAILED (13WL)-R/R EPSU BATTERY(13WL) IAW AMM 33-51-38-000-002-A.EPSU SYSTEM TEST IS GOOD.
